Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Reznov

Raw skin due too much BP???!!!

Hello Guys!

Ive been using the regimen for 2 month and it has work incredibly. Im on my 1 finger length on BP and use two full pumps of moisturizer with jojoba oil,day and night, but lately I think the use of too much BP has burnt some area of my skin, which is kinda red, and when touched, it feels wet or slippery or something. Is that raw skin and is this because of the BP? Should I cut back the use of BP?Thanks in advance.

Share this post


Link to post
Share on other sites
Hello Guys!

Ive been using the regimen for 2 month and it has work incredibly. Im on my 1 finger length on BP and use two full pumps of moisturizer with jojoba oil,day and night, but lately I think the use of too much BP has burnt some area of my skin, which is kinda red, and when touched, it feels wet or slippery or something. Is that raw skin and is this because of the BP? Should I cut back the use of BP?Thanks in advance.

Yes, definitely cut back. That, and look on Dan's blog. If you are using the Acne.org moisturizer and have one of the new pumps, you should be using 3 pumps. They show a pictoral comparison of the new and old pumps on his blog. Hope this helps.

Share this post


Link to post
Share on other sites
Hello Guys!

Ive been using the regimen for 2 month and it has work incredibly. Im on my 1 finger length on BP and use two full pumps of moisturizer with jojoba oil,day and night, but lately I think the use of too much BP has burnt some area of my skin, which is kinda red, and when touched, it feels wet or slippery or something. Is that raw skin and is this because of the BP? Should I cut back the use of BP?Thanks in advance.

Yes, definitely cut back. That, and look on Dan's blog. If you are using the Acne.org moisturizer and have one of the new pumps, you should be using 3 pumps. They show a pictoral comparison of the new and old pumps on his blog. Hope this helps.

Thanks! Do you know if cutting back the BP might cause me to breakout again?

Share this post


Link to post
Share on other sites

You won't know for sure until you try. It's possible that using less may cause a breakout, but it's also possible that you may find out that you can get away with using less BP. If you are getting irritation, I'd say it's worth a shot.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×